Amiodarone-Induced SIADH: Two Cases Report

ISSN: 2212-3873 (Online)
ISSN: 1871-5303 (Print)


Volume 14, 4 Issues, 2014


Download PDF Flyer




Endocrine, Metabolic & Immune Disorders - Drug Targets

Formerly: Current Drug Targets - Immune, Endocrine & Metabolic Disorders

Aims & ScopeAbstracted/Indexed in


Submit Abstracts Online Submit Manuscripts Online

Editor-in-Chief:
Emilio Jirillo
Universitá degli Studi di Bari
Dipartimento di Clinica Medica
Immunologia e Malattie Infettive
Sezione di Microbiologia e Immunologia
Piazza Giulio Cesare-Policlinico
Bari
Italy


View Full Editorial Board

Subscribe Purchase Articles Order Reprints


Amiodarone-Induced SIADH: Two Cases Report

Author(s): Michele Iovino, Nicola Iovine, Antonio Petrosino, Brunella Licchelli, Vito A. Giagulli, Massimo Iacoviello, Edoardo Guastamacchia and Vincenzo Triggiani

Affiliation: Endocrinology and Metabolic Diseases, Eboli Hospital, Salerno, Italy.

Abstract

Amiodarone-induced SIADH is a rare but serious side effect of this drug. We report two cases of mild hyponatremia, observed in the last five years, and discuss the role played by age, sex and dose of amiodarone as well as the influence that this molecule may have on aquaporin-2 water channel expression in the renal collecting ducts.

Keywords: Amiodarone, aquaporin-2, hyponatremia, hypothyroidism, renal collecting ducts, SIADH.

Download Free Rights and Permissions

Article Details

Volume: 14
Issue Number: 2
First Page: 123
Last Page: 125
Page Count: 3
DOI: 10.2174/1871530314666140407111410
Advertisement

Related Journals




Webmaster Contact: urooj@benthamscience.org Copyright © 2014 Bentham Science